# SDR RAIA961214

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 39948B2236
- Condition: Stuck
- Location: Rt Cockpit
- Part time: 9,016 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PAH - FLT 7367 - FIRST OFFICERS AIRSPEED INDICATOR STAYED AT ZERO.  MAINTENANCE REPLACED THE FLIGHT OFFICERS AIRSPEED INDICATOR.  (M)
